Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 6 (1983), Issue 2, Pages 363-370
http://dx.doi.org/10.1155/S0161171283000319

Functions in the space R2(E) at boundary points of the interior

Department of Mathematics, Marshall University, Huntington 25701, West Virginia, USA

Received 15 September 1982

Copyright © 1983 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Edwin Wolf, “Functions in the space at boundary points of the interior,” International Journal of Mathematics and Mathematical Sciences, vol. 6, no. 2, pp. 363-370, 1983. doi:10.1155/S0161171283000319